• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181

  1. D. Mirzaei (Joint with V. Mohammadi and M. Dehghan),
Numerical simulation and error estimation of the time-dependent Allen-Cahn equation on surfaces with radial basis functions,
Journal of Scientific Computing (2021), DOI: 10.1007/s10915-018-0859-7  [abstract]

   2. Kh. Baghaei (joint with A. Khelghati),
Blow-up phenomenon and the exact blow-up time for a class of pseudo-parabolic equations with a nonlocal source,
Math. Methods Appl. Sci. (2020), DOI: 10.1002/mma.6841  [abstract]

   3. M. Yousofzadeh,
Finite weight modules over twisted affine Lie superalgebras,
J. Algebra 564(2020), 436-479  [abstract]

   4. R. Rezaeian Farashahi (Joint with M. Fadavi),
Uniform encodings to elliptic curves and indistinguishable point representation,
Des. Codes Cryptogr. (2020), DOI: 10.1007/s10623-020-00753-8  [abstract]

   5. A. Aghajani (Joint with C. Cowan),
A note on the nonexistence of positive supersolutions to elliptic equations with gradient terms,
Annali di Matematica Pura ed Applicata (2020), DOI: 10.1007/s10231-020-00987-2  [abstract]

   6. M. Asadi (Joint with O. M. Ardakani, N. Ebrahimi, and E. S. Soofi),
MR plot: A big data tool for distinguishing distributions,
Stat. Anal. Data Min. (2020), DOI: 10.1002/sam.11464  [abstract]

   7. M. Shahsiah (Joint with M. Miralaei),
On the multicolor size Ramsey number of stars and cliques,
Discrete Math. 343(2020), 111899  [abstract]

   8. D. Kiani (Joint with A. Saki),
On the lattice of subquandles of a Takasaki quandle,
Comm. Algebra (2020), DOI: 10.1080/00927872.2020.1797065  [abstract]

   9. S. Saeedi Madani and D. Kiani (Joint with M. Rouzbahani Malayeri),
Regularity of binomial edge ideals of chordal graphs,
Collect. Math. (2020), DOI: 10.1007/s13348-020-00293-3  [abstract]

   10. M. Soleimani Malekan, A. Abdollahi and M. Ebrahimi,
Compact groups with many elements of bounded order,
J. Group Theory (2020), DOI: 10.1515/jgth-2020-0045  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right